Record number :
1549717
Title of article :
The excluded minors for near-regular matroids
Author/Authors :
Hall، نويسنده , , Rhiannon and Mayhew، نويسنده , , Dillon and van Zwam، نويسنده , , Stefan H.M.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
29
From page :
802
To page :
830
Abstract :
In unpublished work, Geelen proved that a matroid is near-regular if and only if it has no minor isomorphic to U 2 , 5 , U 3 , 5 , F 7 , F 7 ∗ , F 7 − , ( F 7 − ) ∗ , AG ( 2 , 3 ) ∖ e , ( AG ( 2 , 3 ) ∖ e ) ∗ , Δ T ( AG ( 2 , 3 ) ∖ e ) , or P 8 . We provide a proof of this characterization.
Journal title :
European Journal of Combinatorics
Link To Document :